Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 64, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 26, 2016, 5:18 PM CDT for Benton County, Missouri. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2016, 5:18 PM CDT (22:18 UTC)
- Expired
- May 26, 2016, 6:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Benton County, MO
The radar
The Pleasant Hill radar (KEAX), 92 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 5:42 PM CDT | HAIL 1.75 | 3 N Lincoln, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.3 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2996 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 631 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 250 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 13.5
The text
As transmitted.
307
WUUS53 KSGF 262218
SVRSGF
MOC015-262300-
/O.NEW.KSGF.SV.W.0064.160526T2218Z-160526T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
518 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BENTON COUNTY IN CENTRAL MISSOURI...
* UNTIL 600 PM CDT
* AT 518 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LINCOLN...OR
7 MILES SOUTHEAST OF WINDSOR...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TRUMAN LAKE... TRUMAN STATE PARK...
WARSAW... LINCOLN...
COLE CAMP... IONIA...
MORA... PALO PINTO...
BRANDON... RACKET...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3853 9309 3820 9341 3825 9352 3852 9351
3851 9330 3854 9329
TIME...MOT...LOC 2218Z 217DEG 22KT 3844 9345
HAIL...1.00IN
WIND...60MPH
$$
FRYE3 follow-up statements
561
WWUS53 KSGF 262234
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
534 PM CDT THU MAY 26 2016
MOC015-262300-
/O.CON.KSGF.SV.W.0064.000000T0000Z-160526T2300Z/
BENTON MO-
534 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN BENTON COUNTY...
AT 534 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LINCOLN...OR 10
MILES SOUTHEAST OF WINDSOR...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
TRUMAN LAKE... LINCOLN...
COLE CAMP... IONIA...
MORA... PALO PINTO...
BRANDON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3853 9309 3830 9332 3831 9352 3852 9351
3851 9330 3854 9329
TIME...MOT...LOC 2234Z 217DEG 27KT 3841 9341
HAIL...1.00IN
WIND...60MPH
$$
FRYE524
WWUS53 KSGF 262250
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
550 PM CDT THU MAY 26 2016
MOC015-262300-
/O.CON.KSGF.SV.W.0064.000000T0000Z-160526T2300Z/
BENTON MO-
550 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN BENTON COUNTY...
AT 549 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLE CAMP...OR
14 MILES EAST OF WINDSOR...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LINCOLN... COLE CAMP...
IONIA... MORA...
PALO PINTO... BRANDON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3836 9326 3838 9347 3852 9348 3851 9330
3854 9329 3853 9309
TIME...MOT...LOC 2249Z 223DEG 22KT 3846 9328
HAIL...1.00IN
WIND...60MPH
$$
FRYE655
WWUS53 KSGF 262300
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 PM CDT THU MAY 26 2016
MOC015-262309-
/O.EXP.KSGF.SV.W.0064.000000T0000Z-160526T2300Z/
BENTON MO-
600 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BENTON COUNTY
WILL EXPIRE AT 600 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
CENTRAL MISSOURI.
LAT...LON 3836 9326 3838 9347 3852 9348 3851 9330
3854 9329 3853 9309
TIME...MOT...LOC 2258Z 217DEG 22KT 3846 9328
$$
FRYEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:37 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, May 26, 3:37 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Springfield MO 337 PM CDT THU MAY 26 2016 .SHORT TERM...(This evening through Friday) Issued at 320 PM CDT Thu May 26 2016 A break in the convection is occurring across extreme southeastern Kansas and southwestern Missouri early this afternoon. The convection that tracked across portions of the Missouri Ozarks this morning has spread to the east and is slowly tracking across southeastern Kansas. Additional storms have developed across central Kansas into northwestern Missouri this afternoon along with storms developing across eastern Oklahoma into Arkansas. The upper level low remains across the southwestern U.S. and will slowly lift into the plains on Friday. As a result the active weather pattern continues as the storms develop across the region. This afternoon a very unstable air mass has developed across the area as temperatures have warmed into the middle 80s with dew points in the lower 70s. MLCAPE values of 3000 to 4000 J/kg have developed across the area. Deep layer shear is not as strong though with values around 20kt. Theta-E Difference are also on the high side with values of 30 to 40 Kelvin. The storms across Arkansas will continue to lift north this afternoon with convection developing from south to north across the area. Given the amount of instability in place an elevated severe risk will occur across the entire area. Deep layer shear is not overly strong, but still the 20kt of 0-6km bulk shear values combined with the very unstable air mass will result in the potential for storms capable of hail up to the size of golf balls. Also, the high theta-E difference will lead to a damaging wind risk with wind gusts over 60 mph. Low level shear is on the weak side which will limit the tornado risk. We will also have to watch the convection across Kansas as it may try to develop into a MCS and could track into the area overnight. Damaging winds and hail up to quarters will be possible with a few of the stronger storms. Storms will continue to be possible on Friday as a wave tracks through the area ahead of the main upper level low. The convection will limit temperatures and instability with highs in the middle 70s. Deep layer shear will increase some on Friday, but instability being weaker will limit a widespread severe weather risk. Still a few strong to marginally severe storms will be possible. Give the multiple rounds of storms and high perceptible water values, locally heavy rainfall and localized flooding will be possible this evening into Friday. .LONG TERM...(Friday Night through Thursday) Issued at 320 PM CDT Thu May 26 2016 The main upper level low will remain west of the area on Friday and additional storms are expected to develop across western Kansas ahead of the main low. These storms should develop into a complex of storms and track east towards and through the area Friday night into early Saturday morning. 0-3km bulk shear values will be 30kt from west to east which will support a line moving into the area. This would support a damaging wind risk and the potential for meso vortices developing with any surges in the line to the east. The question is just exactly where this MCS develops and then tracks which will determine which locations are impacted or not. Saturday should clear out after the morning convection and should see the atmosphere recover and more instability should develop. The upper level wave will be lifting through the area and deep layer shear will increase. A boundary will push east through the area and expect storms to develop along the boundary, and could be in the form of supercells. Large hail to golf balls will be the main risk along with a damaging wind risk. Low level shear appears to remain on the low side which will limit the tornado risk. Most of Saturday will be dry until scattered storms develop later in the afternoon to the early evening hours. The upper level low will spread east of the area on Sunday but the boundary will stall near the Arkansas boundary and a few storms will be possible during the afternoon and early evening hours both Sunday and Monday afternoons, but both days will have extended dry periods and will not be washouts by any means. Another upper level low will move on the west coast and slowly spread east through next week. As a result the active weather pattern will continue next week with several rounds of showers and thunderstorms expected. There will be dry periods between rounds next week. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1244 PM CDT Thu May 26 2016 Expect mainly MVFR to VFR conditions this afternoon with scattered storms developing toward late afternoon and evening. Better chances for more widespread rain and storms will occur late evening into overnight hours however confidence is still low on the placement of storms. Winds will generally be out of the south and gusty this afternoon. && .SGF Watches/Warnings/Advisories... MO...NONE. KS...NONE. && SHORT TERM...Wise LONG TERM...Wise AVIATION...Burchfield
Hazardous weather outlook, May 26, 3:55 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 355 PM CDT THU MAY 26 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 355 PM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... THUNDERSTORMS ARE DEVELOPING ACROSS NORTHERN ARKANSAS AHEAD OF A WAVE LIFTING NORTH. STORMS WILL CONTINUE TO LIFT NORTH AND EXPAND IN COVERAGE ACROSS THE AREA LATE THIS AFTERNOON INTO THIS EVENING. A VERY UNSTABLE AIR MASS HAS DEVELOPED ACROSS THE AREA...WHICH WILL RESULT IN THE POTENTIAL FOR SEVERE STORMS ACROSS THE ENTIRE AREA THROUGH THIS EVENING. THE SEVERE WEATHER HAZARDS WILL BE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS OVER 60 MPH WITH THE STRONGER STORMS. ADDITIONAL STORMS HAVE DEVELOPED ACROSS KANSAS THIS AFTERNOON AND THERE IS THE POTENTIAL THAT THESE STORMS TRACK INTO THE AREA TONIGHT. A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH OVERNIGHT TONIGHT. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR AND COULD LEAD TO LOCALIZED FLOODING IF STORMS ARE ABLE TO MOVE ACROSS THE SAME LOCATIONS THIS EVENING INTO TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STORMS WILL OCCUR OFF AND ON THROUGHOUT MUCH OF THE DAY ON FRIDAY. INSTABILITY WILL BE MUCH WEAKER FRIDAY THAN TODAY...WITH A LOWER OVERALL SEVERE WEATHER RISK. STILL A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH HAIL TO THE SIZE OF QUARTERS AND DAMAGING WINDS THE MAIN RISKS. LOCALIZED FLOODING WILL ALSO BE POSSIBLE. ADDITIONAL STORMS WILL DEVELOP ACROSS WESTERN KANSAS FRIDAY AFTERNOON AND COULD DEVELOP INTO A LINE AND TRACK ACROSS THE AREA FRIDAY NIGHT INTO EARLY SATURDAY MORNING. THERE WOULD BE A SEVERE WIND RISK WITH THIS LINE IF IT CAN DEVELOP AND TRACK INTO THE AREA. THERE IS UNCERTAINTY ON THE EXACT TRACK OF THIS LINE. THIS WILL BE A SHORT TERM FORECAST ISSUE ONCE THE STORMS DEVELOP. ADDITIONAL STORMS ARE EXPECTED SATURDAY AFTERNOON INTO THE EVENING HOURS ALONG A BOUNDARY THAT TRACKS EAST INTO THE AREA. MUCH OF THE DAY SATURDAY WILL BE DRY UNTIL STORMS REDEVELOP AND NOT ALL LOCATIONS WILL SEE STORMS. THERE WILL BE A RISK FOR LARGE HAIL AND DAMAGING WINDS WITH THE STRONGER STORMS SATURDAY AFTERNOON. FEW STORMS WILL STILL BE POSSIBLE AT TIMES SUNDAY AND MONDAY...BUT MUCH OF THE DAY WILL BE DRY AND NOT ALL LOCATIONS WILL BE AFFECTED. THE SEVERE RISK WILL BE MUCH LOWER AS THE MAIN LOW SPREADS EAST. THE MAIN RISK SUNDAY AND MONDAY WILL BE CLOUD TO GROUND LIGHTNING STRIKES. THE ACTIVE WEATHER PATTERN WILL CONTINUE NEXT WEEK AS ANOTHER SYSTEM SLOW TRACKS TOWARDS THE REGION RESULTING IN DAILY THUNDERSTORM CHANCES. HEAVY RAINFALL OVER THE SAME AREAS COULD RESULT IN LOCALIZED FLOODING CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON INTO THIS EVENING ACROSS THE ENTIRE OUTLOOK AREA. . && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) WISE
In the hours before
Local storm report, May 26, 11:22 AM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1122 AM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM HAIL 5 N HARTVILLE 37.32N 92.51W
05/26/2016 E0.75 INCH WRIGHT MO TRAINED SPOTTER
&&
SRUNNELSSpecial weather statement, May 26, 4:18 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 418 PM CDT THU MAY 26 2016 MOZ056-057-069-262200- MILLER MO-CAMDEN MO-MORGAN MO- 418 PM CDT THU MAY 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN... SOUTHWESTERN MILLER AND CENTRAL CAMDEN COUNTIES UNTIL 500 PM CDT... AT 417 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CAMDENTON...MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN THE ADVISORY INCLUDE... LAKE OF THE OZARKS... LAKE OF THE OZARKS STATE PARK... HA HA TONKA STATE PARK... ELDON... OSAGE BEACH... CAMDENTON... VILLAGE OF FOUR SEASONS... LAKE OZARK... LAURIE... SUNRISE BEACH... LINN CREEK... TUSCUMBIA... GRAVOIS MILLS... BAGNELL... LAKEVIEW... AURORA SPRINGS... ROCKY MOUNT... FREEDOM... GREEN BAY TERRACE... PURVIS... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. && LAT...LON 3790 9262 3793 9285 3837 9283 3831 9242 TIME...MOT...LOC 2117Z 186DEG 17KT 3806 9271 FRYE
Special weather statement, May 26, 4:26 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 426 PM CDT THU MAY 26 2016 MOZ070-081-082-262215- LACLEDE MO-PULASKI MO-TEXAS MO- 426 PM CDT THU MAY 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LACLEDE... NORTHWESTERN TEXAS AND CENTRAL PULASKI COUNTIES UNTIL 515 PM CDT... AT 426 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF FORT LEONARD WOOD...MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN THE ADVISORY INCLUDE... FORT LEONARD WOOD... WAYNESVILLE... ST. ROBERT... RICHLAND... PLATO... LYNCHBURG... FALCON... OZARK SPRINGS... LAQUEY... THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 145 AND 164. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3747 9218 3748 9240 3789 9241 3788 9207 TIME...MOT...LOC 2126Z 186DEG 17KT 3757 9228 FRYE
Special weather statement, May 26, 5:01 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
501 PM CDT THU MAY 26 2016
MOZ055-262245-
BENTON MO-
501 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON COUNTY UNTIL
545 PM CDT...
AT 501 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF WARSAW...MOVING NORTH AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
TRUMAN STATE PARK... TRUMAN LAKE...
IONIA... PALO PINTO...
BRANDON... RACKET...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3851 9330 3824 9342 3826 9352 3851 9351
3851 9332 3853 9328
TIME...MOT...LOC 2201Z 194DEG 23KT 3835 9351
FRYEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 11:34 PM CDT | River Flood Warning | SGF | Cedar | 27 hr |
| May 26, 8:59 AM CDT | Severe Thunderstorm Warning | SGF | Dent | 18 min |
| May 26, 9:10 AM CDT | River Flood Watch | SGF | Bates, Vernon | 24 hr |
| May 26, 9:10 AM CDT | River Flood Watch | SGF | Vernon | 4 days |
| May 26, 4:18 PM CDT | Special Weather Statement | SGF | Camden | 42 min |
| May 26, 4:26 PM CDT | Special Weather Statement | SGF | Pulaski | 49 min |
| May 26, 4:50 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 40 min |
| May 26, 5:01 PM CDT | Special Weather Statement | SGF | Benton | 44 min |
| May 26, 5:16 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 28 min |
| May 26, 5:39 PM CDT | Special Weather Statement | SGF | Miller | 51 min |
| May 26, 5:59 PM CDT | Special Weather Statement | SGF | Benton | 16 min |
| May 26, 6:19 PM CDT | Special Weather Statement | SGF | Vernon | 41 min |
| May 26, 6:28 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 19 min |
| May 26, 6:33 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, St. Clair, Vernon | 42 min |
| May 26, 6:35 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 40 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.